# SDR SWAA096659

- Difficulty date: October 20, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 1,742 hours, 1,091 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 13806D
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF AT 7000FT FIRST OFFICER'S WINDOW (R2) SPARKED, FOLLOWED BY SMOKE.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER CONNECTOR AND WIRE HARNESS PER MM.
